MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM08080
Medical Device Problem Codes Material Separation (1562); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for evaluation.An x-ray image was provided for review.The company is still investigating the issue at this time.The device is labeled for single use.The catalog number identified in section d4 has not been cleared in the us, but is similar to the covera vascular covered stent system products that are cleared in the us.The pro code for the covera vascular covered stent system products is identified.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm08080 covera vascular covered stent system allegedly experienced a material separation/dissection on imaging.This information was received from one source.This malfunction involved a patient with no known impact to the patient.The patient's age, sex and weight were unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for evaluation; however, four images were provided for review.The investigation is inconclusive for material separation and obstruction of flow.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H10: g4.H11: b5, h6(method, results, conclusion).H10: the catalog number identified in section d4 has not been cleared in the us, but is similar to the covera vascular covered stent system products that are cleared in the us.The pro code for the covera vascular covered stent system products is identified in d2.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm08080 covera vascular covered stent system allegedly experienced a material separation and obstruction of flow.This information was received from one source.This malfunction involved a patient with no known impact to the patient.The patient's age, sex and weight were unknown.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key10271735
Report Number9681442-2020-00153
Device Sequence Number10963404
Product Code PFV
UDI-Device Identifier00801741106309
UDI-Public(01)00801741106309
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM08080
Device Catalogue NumberAVSM08080
Device Lot NumberANDP2665
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/05/2020
Patient Sequence Number1